# SDR UPS98827580

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: R1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, R1 DOOR JAMB AFT LOWER PAN REPAIR IS CRACKED.  REMOVED DAMGED SECTION, FABRICATED PAN SECTION SPLICE ANGLE IAW RE O 04777.  FABRICATED SEAL DEPRESSOR IAW DAC 5615700.  RECEIVED EXTERNAL STRAP FROM SHOP (P/N 3887438-501) PER REO 04777 AND OP 50025.  FABRICATED INNER SKIN IAW DAC DWG 5615700.  FABRICATED EXTERNAL STRAP IAW DC8 SRM 51-3-2.  INSTALLED INNER SKIN PAN, EXTERNAL STRAP.
